Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Stomach ache, tiredness, dizziness, frequent urge to pass stools, green urine. What could be the problem?

Hello, my boyfriend has been experiencing stomach aches, tiredness, dizziness and he frequently has to go to the bathroom at night which is not like him and today his urine was green (he has not been eating or drinking anything green for more than the last 24 hours). He is generally feeling sick but sometimes he is better and sometimes he is worse. He has been going through this for about a week and I thought it was just a regular stomach- flu but his symptoms are getting weirder and weirder. Do you know what might be the problem? Many thanks.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Your boyfriend may have acute bacterial gastroenteritis. In this,patient may have frequent urge to use washroom and abdominal pain. Patient may have fever, abdominal bloating and vomiting.
You should consult with physician/ gastrophysician and go for ultrasound imaging.
He should also take complete antibiotic course for rapid recovery.
Dr. Mayank Bhargava
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor